# SDR UALA2013070504695

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1094
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS HOLE DRILLED THROUGH IT, BS 1094, LBL 45.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 51-4 0-02, PAR 7D, FIG 12 AND PAR 9, 51-40-05, FIG2.
